X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (532) 532
Conference Proceeding (37) 37
Book Chapter (27) 27
Dissertation (22) 22
Book / eBook (4) 4
Government Document (3) 3
Publication (1) 1
Reference (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
markov processes (220) 220
mathematics (145) 145
statistics & probability (133) 133
mathematics, applied (121) 121
piecewise deterministic markov process (120) 120
piecewise deterministic markov processes (92) 92
analysis (84) 84
probability (70) 70
markov analysis (62) 62
mathematics - probability (62) 62
mathematical models (60) 60
piecewise-deterministic markov process (59) 59
markov chains (58) 58
algorithms (56) 56
optimization (48) 48
stability (48) 48
systems (48) 48
stochastic processes (46) 46
automation & control systems (45) 45
operations research & management science (45) 45
computer simulation (44) 44
engineering, electrical & electronic (42) 42
studies (42) 42
[ math.math-pr ] mathematics [math]/probability [math.pr] (41) 41
physics, mathematical (39) 39
deterministic markov-processes (38) 38
dynamics (38) 38
convergence (36) 36
stochastic models (35) 35
markov process (33) 33
dynamic programming (30) 30
mathematical & computational biology (30) 30
mathematics, interdisciplinary applications (30) 30
simulation (29) 29
differential equations (28) 28
piecewise-deterministic markov processes (28) 28
mathematical analysis (27) 27
approximation (26) 26
biology (26) 26
usage (25) 25
[math.math-pr]mathematics [math]/probability [math.pr] (24) 24
diffusion (24) 24
stochasticity (24) 24
optimal control (23) 23
optimization and control (23) 23
statistics (23) 23
computer science (22) 22
equations (22) 22
deterministic models (21) 21
dynamical systems (21) 21
networks (21) 21
monte carlo method (20) 20
noise (20) 20
research (20) 20
determinism (19) 19
60j25 (18) 18
60j75 (18) 18
behavior (18) 18
humans (18) 18
physics (18) 18
applied mathematics (17) 17
ergodicity (17) 17
general applied probability (17) 17
markov-processes (17) 17
martingales (17) 17
mathematical model (16) 16
reliability (16) 16
social sciences, mathematical methods (16) 16
systems theory, control (16) 16
applications of mathematics (15) 15
chains (15) 15
computer science, interdisciplinary applications (15) 15
economics (15) 15
engineering, industrial (15) 15
probability theory and stochastic processes (15) 15
quantitative biology (15) 15
time (15) 15
computer science, theory & methods (14) 14
coupling (14) 14
deterministic dynamics (14) 14
methods (14) 14
models, biological (14) 14
numerical analysis (14) 14
quantum physics (14) 14
[ math.math-oc ] mathematics [math]/optimization and control [math.oc] (13) 13
distributions (13) 13
engineering sciences (13) 13
evolution (13) 13
gene expression (13) 13
persistence (13) 13
piecewise deterministic processes (13) 13
random variables (13) 13
deterministic (12) 12
growth (12) 12
hybrid systems (12) 12
life sciences (12) 12
mathematical and computational biology (12) 12
monte carlo simulation (12) 12
queues (12) 12
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


SIAM journal on control and optimization, ISSN 1095-7138, 2018, Volume 56, Issue 2, pp. 1441 - 1462
In this paper we consider a control problem for a partially observable piecewise deterministic Markov process of the following type... 
Markov decision process | Partially observable piecewise deterministic Markov process | Filter | Updating operator | filter | MATHEMATICS, APPLIED | partially observable piecewise deterministic Markov process | updating operator | AUTOMATION & CONTROL SYSTEMS
Journal Article
Scandinavian Actuarial Journal, ISSN 0346-1238, 04/2019, Volume 2019, Issue 4, pp. 308 - 335
Journal Article
Applied mathematics & optimization, ISSN 0095-4616, 06/2020, Volume 81, Issue 3, pp. 711 - 738
.... It is assumed that the dynamics of mean field games are given by nonlinear Markov processes. This type of games includes stochastic mean field games as well as mean field games with finite state space... 
Deterministic limit | MATHEMATICS, APPLIED | Mean field games | Minimax solutions
Journal Article
ESAIM-CONTROL OPTIMISATION AND CALCULUS OF VARIATIONS, ISSN 1292-8119, 03/2020, Volume 26, p. 25
We consider an infinite horizon optimal control problem for a pure jump Markov process X, taking values in a complete and separable metric space I, with noise-free partial observation... 
MATHEMATICS, APPLIED | REPRESENTATION | Stochastic filtering | partial observation control problem | Markov decision processes | DYNAMICS | SYSTEMS | piecewise-deterministic Markov processes | CHAINS | EQUATION | PIECEWISE-DETERMINISTIC PROCESSES | AUTOMATION & CONTROL SYSTEMS | pure jump processes | Mathematics - Optimization and Control
Journal Article
Differential Equations and Dynamical Systems, ISSN 0971-3514, 1/2017, Volume 25, Issue 1, pp. 83 - 100
In this short paper we prove that, in the framework of continuous control problems for piecewise deterministic Markov processes, the existence of a uniform limit for discounted value functions... 
93E20 | Optimal control | Long run average | Mathematics, general | Mathematics | Abelian/Tauberian theorem | Engineering, general | Computer Science, general | Piecewise deterministic Markov processes | 60J25 | 49L25 | Viscosity solutions | Markov processes
Journal Article
The Annals of applied probability, ISSN 1050-5164, 10/2010, Volume 20, Issue 5, pp. 1607 - 1637
Journal Article
Advances in applied probability, ISSN 0001-8678, 09/2012, Volume 44, Issue 3, pp. 729 - 748
A classical result about Markov jump processes states that a certain class of dynamical systems given by ordinary differential equations are obtained as the... 
General Applied Probability | Stochastic model of gene regulation | Skorokhod space | Piecewise-deterministic Markov process | Limit theorem | stochastic model of gene regulation | 60J28 | 92C40 | limit theorem | 60F15
Journal Article
Journal of applied probability, ISSN 0021-9002, 12/2013, Volume 50, Issue 4, pp. 931 - 942
In this paper we study nonparametric estimation problems for a class of piecewise-deterministic Markov processes (PDMPs). Borovkov and Last (2008... 
Nonparametric estimation | Uniform consistency | Stationary density | Local time | Piecewise-deterministic Markov process | nonparametric estimation | stationary density | 62G20 | local time | uniform consistency | 60J55
Journal Article
IEEE transactions on automatic control, ISSN 1558-2523, 2019, Volume 64, Issue 3, pp. 1093 - 1108
Journal Article
Advances in applied probability, ISSN 0001-8678, 03/2012, Volume 44, Issue 1, pp. 196 - 225
We present a numerical method to compute the survival function and the moments of the exit time for a piecewise-deterministic Markov process (PDMP... 
General Applied Probability | Quantization | Numerical method | Piecewise-deterministic Markov process | Exit time | piecewise-deterministic Markov process | STATISTICS & PROBABILITY | numerical method | quantization | 65C20 | 60J25 | 60K10
Journal Article
Bernoulli : official journal of the Bernoulli Society for Mathematical Statistics and Probability, ISSN 1350-7265, 2015, Volume 21, Issue 1, pp. 505 - 536
We study a Markov process with two components: the first component evolves according to one of finitely many underlying Markovian dynamics, with a choice of dynamics that changes at the jump times of the second component... 
Ergodicity | Wasserstein distance | Piecewise deterministic Markov process | Switching | Exponential mixing | piecewise deterministic Markov process | switching | INEQUALITIES | THEOREM | STABILITY | STATISTICS & PROBABILITY | exponential mixing | RICCI CURVATURE | LONG-TIME BEHAVIOR | SYSTEMS | CHAINS | ergodicity | Probability | Mathematics
Journal Article
Journal of Computational Physics, ISSN 0021-9991, 10/2017, Volume 346, pp. 1 - 13
Journal Article
Automatica, ISSN 0005-1098, 03/2017, Volume 77, pp. 219 - 229
Journal Article
Bernoulli : official journal of the Bernoulli Society for Mathematical Statistics and Probability, ISSN 1350-7265, 12/2002, Volume 8, Issue 6, pp. 767 - 785
Journal Article
Annales de l'institut Henri Poincare (B) Probability and Statistics, ISSN 0246-0203, 08/2015, Volume 51, Issue 3, pp. 1040 - 1075
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.